# SDR SWAA001529

- Difficulty date: August 11, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 46,595 hours, 41,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EEPLS INOP.  RELAMPED AND REMOVED AND REPLACED TRACK COVER PER MM.
